You are not currently logged in.
Access JSTOR through your library or other institution:
Stirling’s Approximation for Central Extended Binomial Coefficients
The American Mathematical Monthly
Vol. 121, No. 4 (April 2014), pp. 344-349
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.04.344
Page Count: 6
You can always find the topics here!Topics: Binomial coefficients, Binomials, Approximation, Polynomials, Coefficients
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Abstract We derive asymptotic formulas for central extended binomial coefficients, which are generalizations of binomial coefficients, using the distribution of the sum of independent discrete uniform random variables with the Central Limit Theorem and a local limit variant.
Copyright the Mathematical Association of America 2014